Oscillation criteria in delay equations

O. Arino, I. Győri, A. Jawhari

Research output: Contribution to journalArticle

67 Citations (Scopus)
Original languageEnglish
Pages (from-to)115-123
Number of pages9
JournalJournal of Differential Equations
Volume53
Issue number1
DOIs
Publication statusPublished - Jun 15 1984

ASJC Scopus subject areas

  • Analysis

Cite this

Oscillation criteria in delay equations. / Arino, O.; Győri, I.; Jawhari, A.

In: Journal of Differential Equations, Vol. 53, No. 1, 15.06.1984, p. 115-123.

Research output: Contribution to journalArticle

Arino, O. ; Győri, I. ; Jawhari, A. / Oscillation criteria in delay equations. In: Journal of Differential Equations. 1984 ; Vol. 53, No. 1. pp. 115-123.
@article{757199a3c1114a01be9be2d452194f0b,
title = "Oscillation criteria in delay equations",
author = "O. Arino and I. Győri and A. Jawhari",
year = "1984",
month = "6",
day = "15",
doi = "10.1016/0022-0396(84)90028-7",
language = "English",
volume = "53",
pages = "115--123",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Oscillation criteria in delay equations

AU - Arino, O.

AU - Győri, I.

AU - Jawhari, A.

PY - 1984/6/15

Y1 - 1984/6/15

UR - http://www.scopus.com/inward/record.url?scp=0000981694&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000981694&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(84)90028-7

DO - 10.1016/0022-0396(84)90028-7

M3 - Article

VL - 53

SP - 115

EP - 123

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -